# SDR 95ZZZX4205

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Propeller Services International, LLC, repair station FG6R375D
- Aircraft: N1668X
- Make and model: Cessna T210L
- Aircraft serial: 21060703
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Failed
- Location: Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED PROPELLER WAS SLUGGISH FOR PAST YEAR.  FINALLY, PROPELLER WOULD NOT RETURN TO LOW PTICH AND RUN-UP.  DISASSEMBLY REVEALED WATER IN HUB, ACTUATING PINS SEVERELY CORRODED AND BINDING IN LINKS.  BLADE RACES SEVERELY RUSTED.  UPON INSPECTION, HUB AND MOST INTERNAL PARTS REJECT.  THIS PROPELLER HAD SEVERAL YEARS SINCE LAST OVERHAUL.
